DSpace
 

RRI Digital Repository >

Browsing by Subject "Kramer's escape rate"

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:   
Sort by: In order: Results/Page Authors/Record:
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
Aug-1999 Mean first passage time approach to the problem of optimal barrier subdivision for Kramer's escape rateBekele, Mulugeta; Ananthakrishna, G.; Kumar, N.Physica A: Statistical Mechanics and its Applications, 1999, Vol.270, p149-158
Showing results 1 to 1 of 1

 

    RRI Library DSpace